# SDR DXTA2021071245000

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 12,715 hours, 9,675 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILED ON TAKEOFF AT GEAR RETRACTION. HEARD LOUD BANGS AND THE ITT SPIKED AT THE TOP OF RED.  ENGINE WAS NOT PRODUCING POWER AT THIS POINT. FOLLOWED SOPS, RAN CHECKLISTS, SHUT ENGINE DOWN &  BACK  FOR LANDING.  FELT VIBRATIONS COMING FROM THE ENGINE AFTER SHUT DOWN IN FLIGHT. NO INDICATIONS OF FIRE FOUND. NO VISIBLE DAMAGE FROM OUTSIDE, BUT THE ENGINE NOT WINDMILLING IN THE WIND.  REMOVED THE ENGINE  INSTALLED AN INSPECTED A SERVICEABLE ENGINE. PERFORMED FOLLOW ON CHECKS AS REQUIRED WITH SATISFACTORY RESULTS, NO LEAKS NOTED. MAINTENANCE ACCOMPLISHED IAW AMM 71-00-03.
